Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2020, том 16, номер 4, страницы 581–594 (Mi nd730)  

Nonlinear physics and mechanics

On a Method of Introducing Local Coordinates in the Problem of the Orbital Stability of Planar Periodic Motions of a Rigid Body

B. S. Bardinab

a Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125993 Russia
b Mechanical Engineering Research Institute of the Russian Academy of Sciences, M. Kharitonyevskiy per. 4, Moscow, 101990 Russia

Аннотация: A method is presented of constructing a nonlinear canonical change of variables which makes it possible to introduce local coordinates in a neighborhood of periodic motions of an autonomous Hamiltonian system with two degrees of freedom. The problem of the orbital stability of pendulum-like oscillations of a heavy rigid body with a fixed point in the Bobylev – Steklov case is discussed as an application. The nonlinear analysis of orbital stability is carried out including terms through degree six in the expansion of the Hamiltonian function in a neighborhood of the unperturbed periodic motion. This makes it possible to draw rigorous conclusions on orbital stability for the parameter values corresponding to degeneracy of terms of degree four in the normal form of the Hamiltonian function of equations of perturbed motion.

Ключевые слова: rigid body, rotations, oscillations, orbital stability, Hamiltonian system, local coordinates, normal form

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 20-01-00637
This work was supported by the Russian Foundation for Basic Research, project No. 20-01-00637.


DOI: https://doi.org/10.20537/nd200404

Полный текст: PDF файл (319 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34D20, 37J40, 70K30, 70K45, 37N05
Поступила в редакцию: 07.12.2020
Принята в печать:25.12.2020

Образец цитирования: B. S. Bardin, “On a Method of Introducing Local Coordinates in the Problem of the Orbital Stability of Planar Periodic Motions of a Rigid Body”, Rus. J. Nonlin. Dyn., 16:4 (2020), 581–594

Цитирование в формате AMSBIB
\RBibitem{Bar20}
\by B. S. Bardin
\paper On a Method of Introducing Local Coordinates in the Problem of the Orbital Stability of Planar Periodic Motions of a Rigid Body
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 581--594
\mathnet{http://mi.mathnet.ru/nd730}
\crossref{https://doi.org/10.20537/nd200404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198781}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd730
  • http://mi.mathnet.ru/rus/nd/v16/i4/p581

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:38
    Полный текст:8
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022